# SDR WX0A201308210072

- Difficulty date: August 15, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N864GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49912
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD FA STATION UPPER EMERGENCY FLASHLIGHT INDICATOR DOES NOT BLINK.  REF AMM 25-60-00; R & R BATTERY PACK ASSY.  OPS CHECKED NORMAL.  SECURED FLASHLIGHT IN HOLDER.
